# SDR UPS99229257

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65185111
- Condition: Corroded
- Location: Ws 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 1 FUEL TANK OB BOOST PUMP ACCESS PANEL CORRODED.  PANEL REPLACED PER MM 28-22-21.
